Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well ive started taking vitamin e pills maybe over a week now and also as an attempt to speed up the healing process for my red marks, I have also stopped using acne products on my face. It appears though that my face has become very itchy lately though. So I was wondering is this part of the healing process?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×